2009

  1. P. N. Loxley and P. A. Robinson, Soliton Model of Competitive Neural Dynamics during Binocular Rivalry, Physical Review Letters 102 (2009) 258701.
  2. H. Henke, P. A. Robinson, P. M. Drysdale and P. N. Loxley, Spatiotemporal dynamics of pattern formation in the primary visual cortex and hallucinations, 
    Biological Cybernetics, 101 (2009) 3.
  3. M. Grüttmüller, S. Hartmann, T. Kalinowski, U. Leck and I.T. Roberts, Maximal Flat Antichains of Minimum Weight, Electronic Journal of Combinatorics, 16 (2009) #R69.
  4. T. Kalinowski, A Dual of the Rectangle-Segmentation Problem for Binary Matrices, Electronic Journal of Combinatorics, 16 (2009) #R89.
  5. W. X. Tang, D. E. Jesson, K. M. Pavlov, M. J. Morgan and B. F. Usher, Ga droplet morphology on GaAs (001) studied by Lloyd’s Mirror photo-emission electron microscopy, J. Phys.: Condens. Matter, 21 (2009) 314022.
  6. D. J. Vine, D. M. Paganin, K. M. Pavlov, K. Uesugi, A. Takeuchi, Y. Suzuki, N. Yagi, T. Kämpfe, E.-B. Kley, E. Förster. Deterministic Green’s function retrieval using hard X-rays, Phys. Rev. Lett., 102 (2009) 043901.
  7. Y. Du and Y. Yamada, On the long-time limit of positive solutions to the degenerate logistic equation, Discrete and Continuous Dynamical Systems A, 25 (2009) 123-132.
  8. Y. Du, R. Peng and M. Wang, Effect of a protection zone in the diffusive Leslie predator-prey model, J. Diff. Eqns., 246 (2009) 3932-3956.
  9. Y. Du and Z. M. Guo, Positive solutions of an elliptic equation with negative exponent: stability and critical power, J. Diff. Eqns., 246 (2009) 2387-2414.
  10. D. Cao, S. Peng and S. Yan, Asymptotic behaviour of ground state solutions for the Henon equation, IMA J. Appl. Math., 74 (2009) 468-480.
  11. E. N. Dancer, D. Hilhorst and S. Yan, Peak solutions for the Dirichlet problem of an elliptic system, Discrete Contin. Dyn. Syst. 3 (2009) 731-761.
  12. K. T. Kim, E. Poletsky and G. Schmalz, Functions holomorphic along holomorphic vector fields, Journal of Geometric Analysis, 19 (2009) 655-666.
  13. V. Ejov, M. Kolar and G. Schmalz, Degenerate hypersurfaces with a two-parametric family of automorphisms, Complex Variables and Elliptic Equations, 54 (2009) 283-291.